# SDR FDEA202510152010

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 59,622 hours, 9,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 112W3101502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF WORK CARD: E G-5710-E0376285E, P12, STEP 3.B.(1), STEP 5.A.(2), & FOUND TWO CRACKS AT HOLE NR 5 OF RT UPPER WING SKIN COMMON TO FASTENERS 0-5. RT WING UPPER WING SKIN REPAIRED IAW SRM 51-40-05-0G, SRM 51-40-02-0G, SRM 51-40-04-0G, REV 51, & EA G-5730-T0385308, P1, MAJOR REPAIR IAW GMM 6-2-100.
